# SDR CALA2018022100745

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 190521130105
- Condition: Gouged
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, EXTERNAL HANDLE PAN HAS AN APPROX 1.4" LONG GOUGE. (JD116-945) BLENDED OUT GOUGE AREA ON R-1 DOOR EXTERNAL HANDLE PAN (L=2.0", W=0.4", D=.018"). AREA FOUND TO BE OUT OF LIMITS IAW B757-200 SR M 52-10-01 ALLOWABLE DAMAGE 1 FIG 101 DETAIL VI. REMOVED AND REPLACED 1EA HANDLE PAN IAW DWG 141N6200.
